As part of my commitment to spiritual care, I have naloxone and at-home COVID tests available in a 24 hour lockbox. If, at any time, you need either of these or you feel you may need them in the future, contact me and I will provide the location and code no questions asked. The code will give you access to the lockbox day or night, 7 days a week.
How do you know if someone needs naloxone or any other opioid antagonist?
Overdoses often look like the person is sleeping. If a person is unconscious after using opiates and their breathing is shallow, slow, or irregular, try to wake them. If they cannot be roused by rubbing their sternum firmly with your knuckles or saying their name loudly, say clearly: “[name] if you don’t respond, I will have to administer naloxone.” If they do not respond, administer naloxone spray to their nose. If they do not rouse in about two minutes, administer another spray. Repeat until they wake or until help arrives. It is very important that this person receive immediate medical care, even if they wake. Overdoses can take hours.
If you are in immediate danger, please call 911.
DC offers an online course for any community member who would like to learn how to identify an overdose and administer naloxone. Protect your community and take the course today.
I am still in the process of getting certified in movement-based chaplaincy, but I’m available for a variety of acts of spiritual care. Chaplaincy care is always free, so if you need me — call me.
Learn to do right; seek justice, correct oppression. Bring justice to the fatherless; plead the widow’s cause.
- Isaiah 1:17
© 2021 Project 117